# SDR SWAA2012042403380

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 76,321 hours, 63,743 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVAC SLIDE PRESSURE IN THE RED.  REMOVED AND REPLACED L2 DOOR SLIDE ASSY PER MT.
